# SDR SWAA2023011985040

- Difficulty date: December 23, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-500d S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 400 - 500D, STR 26L, LBL21 IN THE FWD CARGO COMPARTMENT.   REPLACED THE SUPPORT ZEE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 143A7500, SHEET 58, REV.
